advertisement
Question
Posted by: Ang | 2008/05/26

Timing

Hi Doc,

I started taking Triphasil again a few months ago, after jumping from one pill to another due to spotting.

Now i find my self almost not having a period. Everything was fine until two months ago. I started late but wrote it off to the fact that I didn't drink my pills as promptly as I should of. The next month it happend again but even later. This month i made sure to drink it at the same time every day. I only started my period the Wednesday evening and stopped Friday morning!!!

Im sure this is not normal, but what could cause this? I'm a bit stressed.

Please advise.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have shorter and lighter periods on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ang | 2008/05/26

Hi Lala,

I love kids but I really hope that this is not the case.

I have only been engaged for about 3months!!! We're getting married next year.

My father will pitch a fit!

Reply to Ang
Posted by: Lala | 2008/05/26

Hi Ladies

I stand to be corrected or you need to do a preg test. When I got preggies with my Baby the same thing happen and when I asked my mom told me that the spotting nomarly happens when you have just catched.

Reply to Lala

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement